Journal of Applied Mathematics
Volume 2003 (2003), Issue 3, Pages 155-163
A generalization of the Bernoulli polynomials
1Dipartimento di Matematica, Università degli Studi Roma III, Largo San Leonardo Murialdo 1, Roma 00146, Italy
2Departamento de Fisica y Matemática Aplicada, Universidad de Navarra, Pamplona E-30080, Spain
Received 16 April 2002; Revised 20 July 2002
Copyright © 2003 Pierpaolo Natalini and Angela Bernardini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A generalization of the Bernoulli polynomials and, consequently,
of the Bernoulli numbers, is defined starting from suitable
generating functions. Furthermore, the differential equations of
these new classes of polynomials are derived by means of the
factorization method introduced by Infeld and Hull (1951).